Loading...

Patil Armenian

TitleAssociate Professor
InstitutionUniversity of California San Francisco
DepartmentDean's Office
Address3333 California Street
San Francisco CA 94118
Phone559-499-6440
vCardDownload vCard

    Collapse Overview 
    Collapse Overview
    Patil Armenian, MD
    Research Director, UCSF Fresno
    Associate Professor of Clinical Emergency Medicine, UCSF


    Patil Armenian, M.D., is board certified in Emergency Medicine and Toxicology. She completed her medical degree at the Boston University School of Medicine. Her residency in Emergency Medicine was completed at University of California, San Francisco, Fresno where she earned the position of Chief Resident. She completed her fellowship training in Medical Toxicology at University of California, San Francisco.

    Patil Armenian, M.D. is active in giving presentations on emergency medicine and toxicology. She also has an extensive list of publications.

    She has a personal interest in photography and graphic design and has won multiple photography awards. She has participated in design projects such as creating the UCSF Fresno Emergency Medicine department logo.


    Collapse Bibliographic 
    Collapse Publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
    List All   |   Timeline
    1. Li K, Armenian P, Mason J, Grock A. Narcan or Nar-can't: Tips and Tricks to Safely Reversing Opioid Toxicity. Ann Emerg Med. 2018 Jul; 72(1):9-11. PMID: 29929656.
      View in: PubMed
    2. Darracq MA, Armenian P, Comes J, Thornton S. Medical toxicology education in US emergency medicine residencies. Am J Emerg Med. 2018 Mar 03. PMID: 29530357.
      View in: PubMed
    3. Sheehy M, Armenian P, Mason J, Grock A. Beware the Danger Lurking Under the Shroud of Alcohol. Ann Emerg Med. 2018 Mar; 71(3):289-291. PMID: 29458796.
      View in: PubMed
    4. Armenian P, Vo KT, Barr-Walker J, Lynch KL. Fentanyl, fentanyl analogs and novel synthetic opioids: A comprehensive review. Neuropharmacology. 2017 Oct 14. PMID: 29042317.
      View in: PubMed
    5. Armenian P, Darracq M, Gevorkyan J, Clark S, Kaye B, Brandehoff NP. Intoxication from the novel synthetic cannabinoids AB-PINACA and ADB-PINACA: A case series and review of the literature. Neuropharmacology. 2017 Oct 14. PMID: 29037744.
      View in: PubMed
    6. Darracq MA, Heppner J, Lee H, Armenian P. Backyard Pool Party: Not Your Typical Sunburn. Pediatr Emerg Care. 2017 Jun; 33(6):440-442. PMID: 28570364.
      View in: PubMed
    7. Fockele C, Armenian P. A cross-sectional emergency department survey of novel psychoactive substance prevalence. Am J Emerg Med. 2017 Oct; 35(10):1580. PMID: 28549581.
      View in: PubMed
    8. Armenian P, Fleurat M, Mittendorf G, Olson KR. Unintentional Pediatric Cocaine Exposures Result in Worse Outcomes than Other Unintentional Pediatric Poisonings. J Emerg Med. 2017 Jun; 52(6):825-832. PMID: 28408236.
      View in: PubMed
    9. Riddell J, Tran A, Bengiamin R, Hendey GW, Armenian P. Ketamine as a first-line treatment for severely agitated emergency department patients. Am J Emerg Med. 2017 Jul; 35(7):1000-1004. PMID: 28237385.
      View in: PubMed
    10. Armenian P, Campagne D, Stroh G, Ives Tallman C, Zeng WZD, Lin T, Gerona RR. Hot and Cold Drugs: National Park Service Medication Stability at the Extremes of Temperature. Prehosp Emerg Care. 2017 May-Jun; 21(3):378-385. PMID: 28059581.
      View in: PubMed
    11. Donkor J, Armenian P, Hartman IN, Vohra R. Analysis of Gastric Lavage Reported to a Statewide Poison Control System. J Emerg Med. 2016 Oct; 51(4):394-400. PMID: 27595368.
      View in: PubMed
    12. Armenian P, Olson A, Anaya A, Kurtz A, Ruegner R, Gerona RR. Fentanyl and a Novel Synthetic Opioid U-47700 Masquerading as Street "Norco" in Central California: A Case Report. Ann Emerg Med. 2017 Jan; 69(1):87-90. PMID: 27473610.
      View in: PubMed
    13. Grazier MR, Armenian P, Vohra R. Illicit Distribution of Prescription Drugs: Report of Inadvertent Chloroquine Toxicity and a Market Survey of Businesses Serving Ethnic Minority Populations. Ann Pharmacother. 2014 Aug; 48(8):1070-1076. PMID: 24842857.
      View in: PubMed
    14. Armenian P, Gerona RR. The electric Kool-Aid NBOMe test: LC-TOF/MS confirmed 2C-C-NBOMe (25C) intoxication at Burning Man. Am J Emerg Med. 2014 Nov; 32(11):1444.e3-5. PMID: 24908444.
      View in: PubMed
    15. Armenian P, Kearney TE. Pediatric ergot alkaloid exposures reported to the California Poison Control System: 1997-2008. Clin Toxicol (Phila). 2014 Mar; 52(3):214-9. PMID: 24528175.
      View in: PubMed
    16. Manternach S, Armenian P. Finger injury. Emerg Med J. 2014 Apr; 31(4):352. PMID: 23996790.
      View in: PubMed
    17. Wu AH, Gerona R, Armenian P, French D, Petrie M, Lynch KL. Role of liquid chromatography-high-resolution mass spectrometry (LC-HR/MS) in clinical toxicology. Clin Toxicol (Phila). 2012 Sep; 50(8):733-42. PMID: 22888997.
      View in: PubMed
    18. Diffley M, Armenian P, Gerona R, Reinhartz O, Avasarala K. Catecholaminergic polymorphic ventricular tachycardia found in an adolescent after a methylenedioxymethamphetamine and marijuana-induced cardiac arrest. Crit Care Med. 2012 Jul; 40(7):2223-6. PMID: 22584762.
      View in: PubMed
    19. Armenian P, Mamantov TM, Tsutaoka BT, Gerona RR, Silman EF, Wu AH, Olson KR. Multiple MDMA (Ecstasy) overdoses at a rave event: a case series. J Intensive Care Med. 2013 Jul-Aug; 28(4):252-8. PMID: 22640978.
      View in: PubMed
    20. Armenian P, Gerona RR, Blanc PD, Wu AH, Mookherjee S. 5-oxoprolinemia causing elevated anion gap metabolic acidosis in the setting of acetaminophen use. J Emerg Med. 2012 Jul; 43(1):54-7. PMID: 21978879.
      View in: PubMed
    21. French D, Armenian P, Ruan W, Wong A, Drasner K, Olson KR, Wu AH. Serum verapamil concentrations before and after Intralipid® therapy during treatment of an overdose. Clin Toxicol (Phila). 2011 Apr; 49(4):340-4. PMID: 21563913.
      View in: PubMed
    22. Lung D, Lynch K, Agrawal S, Armenian P, Banh K. Images in emergency medicine. Adult female with rash on lower extremities. Vasculopathic purpura and neutropenia caused by levamisole-contaminated cocaine. Ann Emerg Med. 2011 Mar; 57(3):307, 311. PMID: 21353913.
      View in: PubMed